# SDR QXEA200602697

- Difficulty date: September 27, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 19,420 hours, 28,048 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - NR 2 NACELLE HORSE COLLAR EXTERIOR SKIN PANEL HAS LOOSE RIVETS AT TOP ENGINE MOUNT AREA.  REPAIRED IAW SRM 51-40-00.
